# SDR USAA2011072600008

- Difficulty date: July 8, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 69,389 hours, 46,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - LEVEL 2 EXFOLIATION CORROSION ON INNER CHORD BETWEEN BS 947 TO BS 998, LBL 42.  REPLACED INNER CHORD BETWEEN BS 947 TO BS 998, LBL 42 IAW B737 SRM 51-40-02.
